Hermite-Hadamard type inequalities for geometric-arithmetically $\boldsymbol{s}$-convex functions
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 51-63
https://doi.org/10.4134/CKMS.2014.29.1.51
Printed January 31, 2014
J\"u Hua, Bo-Yan Xi, and Feng Qi
Inner Mongolia Normal University, Inner Mongolia University for Nationalities, Tianjin Polytechnic University
Abstract : In the paper, several properties of geometric-arithmetically $s$-convex functions are provided, an integral identity in which the integrands are products of a function and a derivative is found, and then some inequalities of Hermite-Hadamard type for integrals whose integrands are products of a derivative and a function whose derivative is of the geometric-arithmetic $s$-convexity are established.
Keywords : property, identity, Hermite-Hadamard integral inequality, geometric-arithmetically $s$-convex function
MSC numbers : Primary 26D15; Secondary 26A51, 41A55
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd